# SDR R61A2023042400263

- Difficulty date: April 17, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 39,441 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII, AFT WET AREA, RIGHT HAND SHEAR PANEL AT FRAME 87-88 FOUND TO HAVE CORROSION ON UPPER SURFACE. CFIII, AFT WET AREA, RIGHT HAND SHEAR PANEL AT FRAME 87-88 REPLACED IAW EMB 175 SRM 51-42-01 AND SRM 51-42-02.
